| Model Number |
560BC1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-console base instrument, it was reported that the battery died and it would not charge back up.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the battery did not hold a charge.The battery became swollen or leaked.Battery was installed on 24 may 2022 (3 years 3 months).The lot number of the battery removed from the instrument is lot number 0011199760.The battery power lasted for zero seconds.Once the instrument was unplugged from the wall, it immediately shut off.Battery power was required for transportation purposes.The displayed battery charge indicator and battery alarms were both working appropriately device evaluation summary: the reported issue that the battery died and it would not charge back up was verified during service.The service technician noted that the original batteries were installed on (b)(6) 2022, and the power supply was a steady 30.0v.The issue was resolved by replacing the batteries.Preventive maintenance was performed as per specification.Note: the instrument was serviced in the facility by a field service technician.The instrument did not return to medtronic for serv ice/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.